advertisement
Question
Posted by: Liesl24 | 2005/11/24

Very light period

I have been on the pill for about 7 years (I am 30).
For the past 3 months I have had very light periods (in total about half of a tampon each period) with a darkish/brown colour and it lasts amax 2 days. This is not what I am normally used to (usually normal to heavy and lasts about 4 days).

What could be causing this and should I go and check this out with my GP?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill does lessen periods by thinning out the uterine lining, particularly if you have used it for a long time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Liesl24 | 2005/11/28

Hi Gynaedoc,
I checked it out with my GP and she also said that approx 10% of women on the pill (especially Femodine and Melodine) eventually stop their period. This does not affect your general health or fertility.
Thanks
Liesl

Reply to Liesl24

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement